Alert archive / Massachusetts / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 30, 2021, 4:39 PM EDT for Berkshire County, Massachusetts. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 4:39 PM EDT (20:39 UTC)
- Expired
- Jun 30, 2021, 5:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Albany, NY
County Berkshire County, MA
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
778 WWUS81 KALY 302039 SPSALY Special Weather Statement National Weather Service Albany NY 439 PM EDT Wed Jun 30 2021 MAZ025-NYZ061-302115- Southern Berkshire-Eastern Columbia- 439 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE AND EAST CENTRAL COLUMBIA COUNTIES... At 438 PM EDT, a strong thunderstorm was located over Austerlitz, or 7 miles southeast of Chatham, moving east at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Great Barrington, Lee, Lenox, Becket, Austerlitz, Otis, Housatonic, Stockbridge, West Stockbridge, Washington, Alford, Tyringham, Mahkeenac Heights, North Otis, Glendale, Tanglewood, North Hillsdale, Williamsville, Lenox Dale and Green River. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4222 7358 4235 7357 4237 7308 4217 7306 TIME...MOT...LOC 2038Z 264DEG 16KT 4232 7347 $$ KSL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:50 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 30, 3:50 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
350 PM EDT Wed Jun 30 2021
.SYNOPSIS...
A cooler but unsettled weather pattern is in the forecast for
the remainder of this week. The holiday weekend appears
to offer more clouds and the threat for showers with some
improvements expected Sunday evening.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Clusters/Lines of convection continue to develop and progress
across the region. Per mesoscale 1-min GOES visible imagery,
there appears to be a more distinct line just south of Lake
Ontario as this will likely mark both the diminishing trend in
the wake of the boundary along with the diurnal cycle for
southern areas through the evening hours. Instability parameters
are rather impressive with the only minor exception being the
mid level lapse rates. So for the balance of the afternoon
hours, we will keep PoPs rather high with the scattered to
numerous convection as most of the activity should diminish
toward 02Z/Thu. A gradual decrease in surface dewpoints are
expected from northwest to southeast, however, trends in the
near term NCEP Model Suite suggest this aforementioned boundary
will become quasi-stationary across the southern zones as
approaching upstream trough, currently approaching the Upper
Peninsula of Michigan, aids in the near parallel flow from the
surface to aloft. Short waves embedded within the southwest flow
aloft are expected to develop or redevelop more showers toward
sunrise for these southern areas (mainly south of I90).
Overnight lows mainly into the 60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Challenging short-term forecast period as this quasi-stationary
frontal zone, approaching/digging trough along with increasing
diffluence across the northeast corridor all point toward
periods of showers/rain across eastern NY and western NE.
Placement of where the steadier rainfall would occur appears, at
this time, from the Catskills, mid-Hudson Valley, near the
Capital District and points east and southeast. Furthermore,
Showalter Index values are progged to remain near or just below
0C so the threat for deeper convective elements does exist. So
we will keep PoPs rather high for these areas with CHC-SCT PoPs
elsewhere.
Later Friday into Friday night, this appears to be a transition
period of weather as the moisture transport is expected to slide
eastward as we are left with a cut-off upper low dynamics
across the region. The placement of this upper low varies in
all available guidance with ensemble means placing it nearby the
CWA. So the threat for additional showers remains in the
forecast with Showalter values hovering near 0C. We will limit
the mention of thunder at this time.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Cool and unsettled conditions expected for much of the upcoming 4th
of July holiday weekend. An anomalous (500 mb height anomalies
around -1 to -2 STDEV) upper level trough will be positioned over
the region through Sunday.
There are model differences as to where the closed circulation will
be positioned on Saturday, which will have an impact on how
widespread showers could be. The NAM/GFS showing the main core of
the upper low positioned to our south/west, while the ECMWF is
farther north/east and weaker. The NAM/GFS solution could result in
a period of steadier rain on Saturday across mainly the southern
half of the area, but this is not certain. Expecting at least
scattered showers taking a blended approach, but will have to watch
for any areas of greater potential for steadier/more widespread
rain. There could be some instability developing during the
afternoon depending on how much surface heating can occur. Skies
should generally be mostly cloudy though, but will mention a chance
of thunderstorms under the influence of the upper low. Temperatures
will be at least 10 degrees below normal for early July.
Additional (mainly scattered) showers are possible on Sunday with
the upper level trough still in place, with another disturbance or
two expected to rotate around the main circulation in the N-NW flow
regime. The main more of the upper low looks to be positioned across
far eastern New England to start the day and moving off the coast,
so will lower probabilities for thunder and only mention slight
chance from Albany south/east. Temperatures should be a bit warmer
than Saturday, but still cooler than normal. Some late day sunshine
is possible.
The upper trough moves out by Monday, with rising upper level
heights and a warmer air mass moving in. An isolated shower or storm
may occur as the warmer and more humid air mass moves in. Overall
lack of forcing and upper level support should result in sparse, if
any, convective coverage. Temperatures should warm back to normal
levels Monday afternoon with dewpoints rising back into the 60s.
Forecast confidence decreases for the Tuesday through Wednesday time
frame, mainly due to timing differences of a surface cold front and
upper level trough moving in from the SE Canada and the upper Great
Lakes. GFS indicating faster timing and thus a better chance of
showers and thunderstorms on Tuesday, while the ECMWF delays the
cold front passage until Wednesday. NBM guidance favors slower
timing, so will mention higher probs for convection on Wednesday for
now, with continued warm/humid conditions.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18z Thursday...Conditions are currently VFR across the
region, but a cold front will bring thunderstorms, some strong to
severe, to the region this afternoon. A line of thunderstorms should
slowly move through the region from northwest to southeast this
afternoon. Thunderstorms will be possible at GFL by 19z, ALB at 21Z,
and 22z at POU and PSF. Thunderstorms end from northwest to
southeast this evening between 23z and 02z.
Some lingering showers will be possible behind the main line of
thunderstorms for a few hours tonight. After showers end, some
scattered low clouds will be possible, but there is some uncertainty
as to widespread coverage of any clouds will be. Currently have SCT
in the TAFs, cannot rule out some BKN MVFR ceilings after midnight,
although confidence is not high enough to include at this time. Best
chance for low clouds looks to be at PSF. Any TAF sites that see
rain this afternoon will have a better chance for some low cloud
development tonight. Tomorrow, there will be a chance for some
showers during the day, but coverage of showers remains uncertain at
this time.
Winds will be from the S/SW at 5 to 15 kts during the daytime hours
today. Thunderstorms could have gustier winds. Tonight, winds become
light and variable. Tomorrow, winds will be mainly from the NW at
around 5 kt, although winds at GFL could be around 5 kt from the NE.
Outlook...
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA.
Independence Day: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Low Operational Impact. Slight Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
A cooler but unsettled weather pattern is in the forecast
for the remainder of this week. The holiday weekend appears to offer
more clouds and the threat for showers with some improvements
expected Sunday evening.
Showers and thunderstorms with periods of moderate to heavy
rainfall are expected into this evening. Rather high relative
humidity values tonight with 85 to 95 percent expected. These
values drop only modestly Thursday afternoon with 60 to 80
percent expected with those higher values south of Interstate
90.
&&
.HYDROLOGY...
Wet weather expected into the upcoming holiday weekend.
Showers and thunderstorms will contain a period of moderate to
heavy rainfall with isolated 2 inches possible. Some minor
impacts from flooding is possible as the region remains in a
marginal risk of excessive rainfall.
The weather will remain unsettled for the remainder of the week
and into the holiday weekend as the cold front will be slow to
move away. Precipitable water values will remain high into
Friday especially for areas to the south and east of the Capital
District so the heavy downpour threat will continue. Excessive
rainfall outlook continues with a marginal risk mainly south of
the Adirondacks. Precipitable water values are expected to drop
for the weekend.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.CLIMATE...
Record High Temperatures for June 30th:
Albany, NY: 98F set in 1964
Glens Falls, NY: 97F set in 1964
Poughkeepsie, NY: 99F set in 1964
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ041-049-050-
052-053-059>061-064>066-083-084.
MA...Heat Advisory until 8 PM EDT this evening for MAZ025.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.
&&
SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...JPV
AVIATION...Rathbun
FIRE WEATHER...IAA/BGM
HYDROLOGY...IAA/BGM
CLIMATE...IAA
www.weather.gov/albanyHazardous weather outlook, Jun 30, 3:28 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 328 PM EDT Wed Jun 30 2021 MAZ001-NYZ058-063-011200- Northern Berkshire-Western Greene-Western Ulster- 328 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Northern Berkshire, Western Greene, and Western Ulster County. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms each afternoon into the evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany New York while following CDC, local and state safety guidelines. NYZ032-033-038>040-042-043-047-048-051-054-082-VTZ013-014-011200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Western Albany-Eastern Rensselaer- Northern Fulton-Bennington-Western Windham- 328 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the southern Green Mountains of Vermont, southern Adirondacks, Lake George area, Helderbergs and northern Taconics. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms each afternoon into the evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany New York while following CDC, local and state safety guidelines. CTZ001-013-MAZ025-NYZ059>061-064>066-011200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Eastern Greene-Western Columbia-Eastern Columbia-Eastern Ulster- Western Dutchess-Eastern Dutchess- 328 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, southern Berkshires, mid Hudson Valley of east central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms each afternoon into the evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany New York while following CDC, local and state safety guidelines. NYZ041-049-050-052-053-083-084-VTZ015-011200- Northern Saratoga-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Southeast Warren- Southern Washington-Eastern Windham- 328 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Saratoga Region, Capital Region and eastern Windham County of Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service in Albany New York while following CDC, local and state safety guidelines.
In the hours before
Local storm report, Jun 30, 4:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 1 ESE CANAAN 42.40N 73.43W
06/30/2021 COLUMBIA NY 911 CALL CENTER
TREE DOWN ON ROAD...ROUTE 295 AND QUEECHY LAKE DR. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER ALY2103405
JPVLocal storm report, Jun 30, 4:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
434 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG PUTNEY 42.97N 72.52W
06/30/2021 WINDHAM VT LAW ENFORCEMENT
REPORT OF TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR
&&
EVENT NUMBER ALY2103406
MEMLocal storm report, Jun 30, 4:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 2 SSE CANAAN 42.38N 73.44W
06/30/2021 COLUMBIA NY 911 CALL CENTER
MULTIPLE TREES DOWN ON TUNNEL HILL RD. TIME ESTIMATED
BY RADAR.
&&
EVENT NUMBER ALY2103408
JPVSpecial weather statement, Jun 30, 4:36 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
436 PM EDT Wed Jun 30 2021
NYZ047-048-051-302100-
Schoharie-Western Schenectady-Western Albany-
436 PM EDT Wed Jun 30 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCHENECTADY...NORTHWESTERN ALBANY AND CENTRAL SCHOHARIE COUNTIES...
At 436 PM EDT, strong thunderstorms were clustered over Cobleskill,
moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Cobleskill, Duanesburg, Berne, Middleburgh, Summit, Schoharie,
Richmondville, Delanson, Central Bridge, Carlisle, Seward, Esperance,
Duane, Zeh Corners, Beekman Corners, West Richmondville, West Berne,
Huntersland, Warnerville and Gardnersville.
This includes Interstate 88 between exits 20 and 23.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4262 7463 4275 7466 4277 7411 4254 7413
4256 7468
TIME...MOT...LOC 2036Z 271DEG 35KT 4268 7452
KSLLocal storm report, Jun 30, 4:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
437 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 W RICHMOND 42.39N 73.41W
06/30/2021 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON LILLY RD. TIME ESTIMATED BY
RADAR.
&&
EVENT NUMBER ALY2103409
JPVSpecial weather statement, Jun 30, 4:39 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Albany NY 439 PM EDT Wed Jun 30 2021 MAZ025-NYZ061-302115- Southern Berkshire-Eastern Columbia- 439 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE AND EAST CENTRAL COLUMBIA COUNTIES... At 438 PM EDT, a strong thunderstorm was located over Austerlitz, or 7 miles southeast of Chatham, moving east at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Great Barrington, Lee, Lenox, Becket, Austerlitz, Otis, Housatonic, Stockbridge, West Stockbridge, Washington, Alford, Tyringham, Mahkeenac Heights, North Otis, Glendale, Tanglewood, North Hillsdale, Williamsville, Lenox Dale and Green River. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4222 7358 4235 7357 4237 7308 4217 7306 TIME...MOT...LOC 2038Z 264DEG 16KT 4232 7347 KSL
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:33 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Jun 29, 8:53 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Jun 29, 9:29 PM EDT | Special Weather Statement | ALY | Columbia | 46 min |
| Jun 29, 10:53 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Ulster | 3 hr |
| Jun 29, 11:05 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 32 min |
| Jun 30, 11:14 AM EDT | Special Weather Statement | ALY | Hamilton | 46 min |
| Jun 30, 11:59 AM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
| Jun 30, 12:50 PM EDT | Special Weather Statement | ALY | Herkimer | 25 min |
| Jun 30, 1:13 PM EDT | Special Weather Statement | ALY | Warren | 32 min |
| Jun 30, 1:16 PM EDT | Special Weather Statement | ALY | Hamilton | 29 min |
| Jun 30, 1:22 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 38 min |
| Jun 30, 1:41 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 49 min |
| Jun 30, 1:45 PM EDT | Special Weather Statement | ALY | Fulton | 45 min |
| Jun 30, 2:18 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady, Warren | 42 min |
| Jun 30, 2:21 PM EDT | Special Weather Statement | ALY | Schenectady | 39 min |
| Jun 30, 2:41 PM EDT | Special Weather Statement | ALY | Schoharie | 34 min |
| Jun 30, 2:53 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Jun 30, 2:54 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 36 min |
| Jun 30, 2:59 PM EDT | Special Weather Statement | ALY | Montgomery | 31 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | ALY | Rensselaer | 30 min |
| Jun 30, 3:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 30 min |
| Jun 30, 3:25 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 44 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Jun 30, 3:35 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 55 min |
| Jun 30, 3:35 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 40 min |
| Jun 30, 4:01 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 27 min |
| Jun 30, 4:36 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Jun 30, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schoharie | 43 min |
| Jun 30, 5:31 PM EDT | Special Weather Statement | ALY | Columbia | 44 min |
| Jun 30, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 56 min |
| Jun 30, 5:43 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Jun 30, 5:45 PM EDT | Special Weather Statement | ALY | Columbia | 30 min |
| Jun 30, 5:49 PM EDT | Areal Flood Advisory | ALY | Columbia | 80 min |
| Jun 30, 5:58 PM EDT | Flash Flood Warning | ALY | Columbia | 3 hr |
| Jun 30, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 48 min |
| Jun 30, 6:32 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 28 min |
| Jun 30, 6:34 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 41 min |
| Jun 30, 6:58 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 107 min |
| Jun 30, 7:08 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 67 min |
| Jun 30, 2:06 PM EDT | Special Weather Statement | ALY | Bennington | 39 min |
| Jun 30, 2:48 PM EDT | Special Weather Statement | ALY | Windham | 42 min |
| Jun 30, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 26 min |
| Jun 30, 3:29 PM EDT | Special Weather Statement | ALY | Berkshire | 31 min |
| Jun 30, 3:32 PM EDT | Special Weather Statement | ALY | Berkshire | 43 min |
| Jun 30, 3:48 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 14 min |
| Jun 30, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 21 min |
| Jun 30, 5:09 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Jun 29, 9:58 PM EDT | Special Weather Statement | ALY | 47 min | |
| Jun 30, 6:38 PM EDT | Special Weather Statement | ALY | 37 min | |
| Jun 30, 6:49 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 56 min |
| Jun 30, 7:35 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 40 min |
Nearby
Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.